# SDR BSYR2012047

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 28,508 hours, 24,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 60 MILES OUT FROM SUS, PILOT NOTICED COMPLETE LOSS OF HYDRAULIC PRESSURE.  PILOT NOTIFIED ATC OF SITUATION, PILOT COMPLETED EMERGENCY GEAR EXTENSION AND LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE HAS BEEN NOTIFIED AND INSPECTING AIRCRAFT.
